# SDR SWI2023F00469

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF BROKEN.   (C-CHECK RO 11/10/2023)   INSTALLED 1 EA. NEW STAND-OFF P/N 624-2082-201 ON L/H UPPER TRANS COWL REF. REO 670-54-21-971, REV. A, DATED 2017-05-11. COMPLIED WITH STEPS 1-3. COMPLIED WITH SKYCARD 51-900-1002-SKY.
